... won't go away. i went to the doctor to see if i had an ulcer or something wrong wrong with my intestines. i took the barrium test and nothing was wrong there. the pain seems to get worse to the point that i have to lay down and drink glass after glass of hot water only. no other medication has affected me this way. since i have been hearing so much about tylenol and i have always depended on tylenol with no allergic reaction. do you think this could be part of the problem with the increase of migraine heads. HELP
Perhaps taking too much of tylenol could be the reason of the cramps, as one of the side effects of taking tynelol is abdominal pain, especially near the liver (the upper-right part of the stomach), all med do have side effects & the effects could differ from one individual to the other, however you should talk to you doc./pharmacist for medical advice, hope this helps & you get well soon, all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 2 answers
Posted 12 Mar 2011 • 2 answers
Posted 30 Jan 2013 • 2 answers
Posted 29 Nov 2015 • 0 answers
Posted 12 Jun 2016 • 0 answers